U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

i am withdrawing from geodon (ziprasidone) with drs permission. i noticed that my speech has become more garbled hard to understand. i am not speaking clearly. why?

1 doctor answer1 doctor weighed in
Dr. Karen Butler
Family Medicine 21 years experience
Back to doctor: You do need to see your doctor with these kinds of symptoms. Don't wait to see doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.